diabetes-icon
Lost 5kg weight
I was first 62 kg weight I was diagnosed with hyperthyroidism .doctor put me under medication after 6months my weight is now 57kg weight nd I was diagnosed with hypothyroidism then I am with thyrowel capsules medication. I lost almost 5kg weight. But I didn't do my thyroid test
366 Views v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sheetal Aversekar
Diabetologist 8 yrs exp Mumbai

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Hyperthyroidism can cause a significant weight loss which one usually recovers after medications. If you are experiencing weight loss again, get your tsh levels checked. Apart from hyperthyroidism, other condition like some underlying infections , diabetes, dietary changes etc. can also cause loss of weight.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Nikhil Prabhu
Diabetologist 8 yrs exp Mumbai
Thyrowel is just a multivitamin like suppliment. You just need to stop anti thyroid medications (neo mercazole/ carbimazol) and hypothyroid will again come to euthyroid state. Get your TSH free T4 test done It takes around 6 to 8 weeks for TSH to reflect change after stopping anti thyroid medication.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Geetendra Singh Dhanawat
Diabetologist 15 yrs exp Mumbai
This is very common condition so don't worry. But please consult your doctor for dose management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.